# SDR 99ZZZM629

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: L2/R2 Doors
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L2 AND R2 DOOR EXTERIOR EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER, LIGHTS OPERATED NORMALLY.  (M)
